Bounds for absolute values and imaginary parts of matrix eigenvalues via traces
Keywords:matrices, localization of eigenvalues
Let λ1(A), λ2(A), ..., λn(A) be the eigenvalues of an n × n-matrix A taken with their algebraic multiplicities. We suggest new bounds for |λj (A) − trace(A)/ n | and |Im λj (A) − Im trace(A)/n | (j = 1, ..., n), which refine the previously published results.
A. Abueida, M. Nielsen, and T. Yau Tamv, “Inverse spread limit of a nonnegative matrix”, Proyecciones (Antofagasta), vol. 29, no. 2, 2010. https://doi.org/10.4067/s0716-09172010000200004
M. Adam and J. Maroulas, “The generalized Levinger Transformation”, Journal of Computational and Applied Mathematics, vol. 233, no. 11, pp. 3018–3029, 2010. https://doi.org/10.1016/j.cam.2009.11.051
A. Frakis, “New bounds for the spread of a matrix using the radius of the smallest disc that contains all eigenvalues”, Acta Mathematica Universitatis Comenianae, vol. 89, no. 1, pp. 87-96, 2020.
M. I. Gil', “Bounds for eigenvalues of Schatten–von neumann operators via self-commutators”, Journal of Functional Analysis, vol. 267, no. 9, pp. 3500–3506, 2014. https://doi.org/10.1016/j.jfa.2014.06.019
M. I. Gil', “Inequalities for eigenvalues of compact operators in a Hilbert space”, Communications in Contemporary Mathematics, vol. 18, no. 01, Art. ID. 1550022, pp. 1-5, 2015. https://doi.org/10.1142/S0219199715500224
M.I. Gil', Bounds for Determinants of Linear Operators and Their Applications. London: CRC Press, Taylor & Francis Group, 2017.
I. C. Gohberg and M. G. Krein, Introduction to the Theory of Linear Nonselfadjoint Operators, v. 18. Providence (RI.), American Mathematical Society, 1969.
I. Gumus, O. Hirzallah, and F. Kittaneh, “Eigenvalue localization for complex matrices,” The Electronic Journal of Linear Algebra, vol. 27, 2014. https://doi.org/10.13001/1081-3810.2866
T.-Z. Huang and L. Wang, “Improving bounds for eigenvalues of complex matrices using traces”, Linear Algebra and its Applications, vol. 426, no. 2-3, pp. 841–854, 2007. https://doi.org/10.1016/j.laa.2007.06.008
M. Kian and M. Bakherad, “A new estimation for eigenvalues of matrix power functions”, Analysis Mathematica, vol. 45, no. 3, pp. 527–534, 2019. https://doi.org/10.1007/s10476-019-0912-2
J. Merikoski and R. Kumar, “Inequalities for spreads of matrix sums and products”, Applied Mathematics E-Notes, vol. 4, pp. 150-159, 2004. [On line]. Available: https://bit.ly/3Bzv0Qn
O. Rojo, “Inequalities involving the mean and the standard deviation of nonnegative real numbers”, Journal of Inequalities and Applications, vol. 2006, pp. 1–15, 2006. https://doi.org/10.1155/jia/2006/43465
O. Rojo, R. L. Soto, and H. Rojo, “New Eigenvalue estimates for complex matrices”, Computers & Mathematics with Applications, vol. 25, no. 3, pp. 91–97, 1993. https://doi.org/10.1016/0898-1221(93)90147-n
O. Rojo, R. L. Soto Montero, H. Rojo, and T.- Y. Tam, “Eigenvalue localization for complex matrices”, Proyecciones (Antofagasta), vol. 11, no. 1, pp. 11–19, 1992. https://doi.org/10.22199/s07160917.1992.0001.00003
R. Sharma, R. Kumar, R. Saini, and P. Devi, “Inequalities for central moments and spreads of matrices”, Annals of Functional Analysis, vol. 11, no. 3, pp. 815–830, 2020. https://doi.org/10.1007/s43034-020-00056-y
R. Sharma, R. Kumar, R. Saini, and G. Kapoor, “Bounds on spreads of matrices related to fourth central moment”, Bulletin of the Malaysian Mathematical Sciences Society, vol. 41, no. 1, pp. 175–190, 2015. https://doi.org/10.1007/s40840-015-0267-1
R. Sharma and A. Thakur, “Inequalities related to variance of complex numbers”, Journal of Inequalities and Special Functions, vol. 2, pp. 8-15, 2011. [On line]. Available: https://bit.ly/3Ln46Pf
J. Wu, “Upper (lower) bounds of the eigenvalues, spread and the open problems for the real symmetric interval matrices”, Mathematical Methods in the Applied Sciences, vol. 36, no. 4, pp. 413–421, 2012. https://doi.org/10.1002/mma.2601
P. Zhang and H. Yang, “Improvements in the upper bounds for the spread of a matrix”, Mathematical Inequalities & Applications, no. 1, pp. 337–345, 2015. https://doi.org/10.7153/mia-18-23
How to Cite
Copyright (c) 2022 Michael Gil'
This work is licensed under a Creative Commons Attribution 4.0 International License.
- No additional restrictions — You may not apply legal terms or technological measures that legally restrict others from doing anything the license permits.